Alert archive / Oklahoma / Tornado Warnings in 2022

Tornado Warning 23, NWS Norman, OK

May 2, 2022Caddo County, Grady County, Oklahoma

NWS Norman, OK issued this tornado warning at May 2, 2022, 5:26 PM CDT for Caddo County, Grady County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2022, 5:26 PM CDT (22:26 UTC)
Expired
May 2, 2022, 6:15 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Caddo County, OK, Grady County, OK

The radar

The Norman radar (KTLX), 77 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 2:02 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2022-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2022-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-347 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

717 
WFUS54 KOUN 022226
TOROUN
OKC015-051-022315-
/O.NEW.KOUN.TO.W.0023.220502T2226Z-220502T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
526 PM CDT Mon May 2 2022

The National Weather Service in Norman has issued a

* Tornado Warning for...
  West central Grady County in central Oklahoma...
  Southeastern Caddo County in southwestern Oklahoma...

* Until 615 PM CDT.
    
* At 526 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located near Cement, moving northeast at 25 mph. There 
  is a second area of rotation near Cyril.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Chickasha, Alex, Verden, Cement, Amber, Norge, Tabler, Agawam,
  Ninnekah and Laverty.

This includes Interstate 44 between mile markers 65 and 89.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3486 9813 3499 9826 3522 9788 3505 9780
      3486 9778
TIME...MOT...LOC 2226Z 246DEG 22KT 3498 9817 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Mahale
2 follow-up statements
678 
WWUS54 KOUN 022244 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
544 PM CDT Mon May 2 2022

OKC015-022253-
/O.CAN.KOUN.TO.W.0023.000000T0000Z-220502T2315Z/
Caddo OK-
544 PM CDT Mon May 2 2022

...THE TORNADO WARNING FOR SOUTHEASTERN CADDO COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3486 9791 3500 9809 3504 9809 3522 9788
      3505 9780 3486 9778
TIME...MOT...LOC 2243Z 250DEG 25KT 3501 9800 

$$

OKC051-022315-
/O.CON.KOUN.TO.W.0023.000000T0000Z-220502T2315Z/
Grady OK-
544 PM CDT Mon May 2 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CENTRAL
GRADY COUNTY...
    
At 543 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Norge, moving east at 30 mph. There is a second 
area of rotation near Ninnekah.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Chickasha, Alex, Amber, Norge, Tabler, Ninnekah and Laverty. 

This includes Interstate 44 between mile markers 74 and 89.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3486 9791 3500 9809 3504 9809 3522 9788
      3505 9780 3486 9778
TIME...MOT...LOC 2243Z 250DEG 25KT 3501 9800 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Mahale
890 
WWUS54 KOUN 022307 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
607 PM CDT Mon May 2 2022

OKC051-022317-
/O.EXP.KOUN.TO.W.0023.000000T0000Z-220502T2315Z/
Grady OK-
607 PM CDT Mon May 2 2022

...THE TORNADO WARNING FOR CENTRAL GRADY COUNTY WILL EXPIRE AT 615 PM
CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3486 9791 3500 9809 3504 9809 3522 9788
      3505 9780 3486 9778
TIME...MOT...LOC 2307Z 246DEG 22KT 3507 9784 

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 2, 1:26 PM CDT, 4 hours earlier.

Area forecast discussion, May 2, 1:26 PM CDT, 4 hours before
Area Forecast Discussion
National Weather Service Norman OK
126 PM CDT Mon May 2 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Tuesday)
Issued at 120 PM CDT Mon May 2 2022

Extensive clouds and precipitation this morning has inhibited the
northward progression of the warm front, currently draped across
central into northwest Oklahoma. The airmass along and south of
the front continues to rapidly destabilize as mid to upper 60
degree dewpoints advect northward ahead of a dryline across
western Oklahoma. The front is expected to move slowly northward
over the next couple hours, but uncertainty remains on exactly
where the front will be positioned by mid-afternoon. Thunderstorm
initiation is expected by 19-20z today across south- central
Kansas into north- central Oklahoma near a triple point and along
the dryline and will track eastward along and to the south of the
warm front this afternoon. The environment in the vicinity of the
warm front will be conducive for supercell and tornadoes with
locally backed low- level flow low LCL's. This is where we expect
the highest tornado potential today as well the greatest risk for
a potential strong tornado or two. Very large hail will also be a
risk with any of these storms

At the same time a cold front will be rapidly moving southward into
northwest Oklahoma and is likely to catch up with this convection
and serve as a focus for new convective development as well. It
appears convection may try to grow quickly upscale along the cold
front which would likely lead to an increasing damaging wind threat
as these storms push southward. Some tornado risk will continue
into the evening as low-level shear increases, especially along
the southern end of the line, but a linear storm mode and the
potential for the cold front to undercut convection may inhibit
these storms from fully taking advantage of the highly sheared
low-level environment.

The cold front will continue southward overnight, with the severe
threat diminishing after midnight. We may see a few hours of fairly
strong wind gusts behind the front with strong pressure rises across
northwest Oklahoma. A few showers and storms may linger into Tuesday
morning across southeast Oklahoma, but otherwise we expect cooler
and much drier conditions to spread into the area, with highs in the
60s to near 70 across our southwest counties.

Ware

&&

.LONG TERM...
(Tuesday night through next Sunday)
Issued at 120 PM CDT Mon May 2 2022

The cold front will return northward as a warm front Wednesday.
Models suggest extensive morning clouds and precipitation will be
present across the area during the morning, with the northward
progression of the warm front and the degree of warm sector
destabilization still fairly uncertain. This will modulate where the
greatest severe thunderstorm potential will be, but assuming we can
get sufficient clearing for destabilization all severe hazards will
be possible Wednesday afternoon and evening with any storms the
develop along the warm front or dryline. Additional storms may then
develop Wednesday night along a cold front that will then move
slowly southward across the area through Thursday morning.

Drier and warmer conditions are then expected to end the week into
the weekend as upper ridging builds overhead. Another trough will
approach the area from the west early next week, bringing our next
chance for storms and potential for severe weather.

Ware

&&

.AVIATION...
(18Z TAFS)
Issued at 1237 PM CDT Mon May 2 2022

Severe thunderstorms are expected to form in northwest/north
central Oklahoma and move south on a cold front early this evening
through central Oklahoma. This front will abruptly shift gusty
south winds to north/northwest. Generally MVFR conditions are
expected through the evening outside of western Oklahoma. Low
clouds may persist into Tuesday morning over northern and central
Oklahoma.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  45  67  54  74 /  70   0  30  80
Hobart OK         42  71  53  75 /  10   0  30  70
Wichita Falls TX  49  70  57  80 /  20   0  30  60
Gage OK           38  69  48  72 /   0   0  10  70
Ponca City OK     43  66  49  71 /  60   0  20  80
Durant OK         53  69  58  82 /  60  10  10  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 8 PM CDT this evening for OKZ033.

TX...Red Flag Warning until 8 PM CDT this evening for TXZ083-084.

&&

SHORT TERM...08
LONG TERM....08
AVIATION...09
Hazardous weather outlook, May 2, 12:21 PM CDT, 5 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1221 PM CDT Mon May 2 2022

OKZ004>048-050>052-TXZ083>090-031730-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1221 PM CDT Mon May 2 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
For this afternoon and evening, there is a risk for severe storms
across the entire area with the highest potential in parts of
north central and central Oklahoma, generally east and north of a
line from Cherokee and Kingfisher, to Guthrie and Stroud Oklahoma.

A warm front is expected to continue to lift north into parts of
northern Oklahoma this afternoon with a dryline extending
southward from where it meets the warm front in northwest
Oklahoma. A cold front will then move across the area this evening
and overnight. Additional thunderstorms could develop near the
dryline and/or the warm front mid to late this afternoon. Storms
will then be possible along the cold front as it moves across the
area. Severe storms will be possible between 2 pm and midnight
with very large hail up to the size of baseballs and damaging
winds over 60 mph. Some tornadoes will also be possible with the
highest potential across portions of north central Oklahoma,
including Stillwater, Enid, and Ponca City, just to name a few
locations.

.Heavy Rain...
Heavy rain could lead to localized flooding in some areas through
tonight.

.Fire Weather...
Near critical to critical fire weather conditions will be possible
this afternoon in parts of southwest Oklahoma and western north
Texas due to low RH, gusty winds, and dry vegetation behind the
dryline.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
After a brief break Tuesday, severe storm chances will return
Wednesday afternoon and evening across much of Oklahoma and
western north Texas. All hazards will be possible.

The rest of the work week into the early part of the weekend will
then be dry with low thunderstorm chances returning to parts of
the area on Sunday.

.Heavy Rain...
Heavy rain which could cause flooding will be possible again
Wednesday into early Thursday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 2, 5:03 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
503 PM CDT MON MAY 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     NON-TSTM WND GST ALVA                    36.80N 98.66W
05/02/2022  M58 MPH          WOODS              OK   AWOS

&&

BT
Local storm report, May 2, 5:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT MON MAY 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             OKEENE                  36.12N 98.32W
05/02/2022  M2.00 INCH       BLAINE             OK   PUBLIC

&&

BT
Local storm report, May 2, 5:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
507 PM CDT MON MAY 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             3 NW CYRIL              34.93N 98.24W
05/02/2022  E1.25 INCH       CADDO              OK   TRAINED SPOTTER

&&

BT
Local storm report, May 2, 5:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
510 PM CDT MON MAY 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             1 ENE APACHE            34.90N 98.35W
05/02/2022  E1.00 INCH       CADDO              OK   PUBLIC

            TIME ESTIMATED BY RADAR.

&&

BT
Local storm report, May 2, 5:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CDT MON MAY 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             4 S ANADARKO            35.02N 98.25W
05/02/2022  E1.00 INCH       CADDO              OK   AMATEUR RADIO

&&

BT
Local storm report, May 2, 5:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
518 PM CDT MON MAY 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND GST     2 S DOVER               35.95N 97.91W
05/02/2022  E65 MPH          KINGFISHER         OK   PUBLIC

            65 MPH PERHAPS HIGHER.

&&

BT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 10:05 PM CDTSpecial Weather StatementOUNCotton25 min
May 1, 10:13 PM CDTSpecial Weather StatementOUNEllis, Harper47 min
May 1, 10:33 PM CDTSpecial Weather StatementOUNStephens42 min
May 1, 10:54 PM CDTSpecial Weather StatementOUNStephens36 min
May 1, 11:21 PM CDTSpecial Weather StatementOUNWoods24 min
May 1, 11:22 PM CDTSpecial Weather StatementOUNWoodward38 min
May 1, 11:26 PM CDTSpecial Weather StatementOUNStephens34 min
May 1, 11:32 PM CDTSpecial Weather StatementOUNGarvin28 min
May 1, 11:44 PM CDTSpecial Weather StatementOUNDewey31 min
May 2, 12:02 AM CDTSpecial Weather StatementOUNGarvin28 min
May 2, 12:04 AM CDTSpecial Weather StatementOUNCarter26 min
May 2, 12:08 AM CDTSpecial Weather StatementOUNCleveland37 min
May 2, 12:24 AM CDTSpecial Weather StatementOUNCanadian36 min
May 2, 12:26 AM CDTSpecial Weather StatementOUNMajor34 min
May 2, 12:52 AM CDTSpecial Weather StatementOUNCarter23 min
May 2, 1:04 AM CDTSpecial Weather StatementOUNAlfalfa26 min
May 2, 1:15 AM CDTSpecial Weather StatementOUNMarshall30 min
May 2, 1:40 AM CDTSpecial Weather StatementOUNBeckham35 min
May 2, 1:48 AM CDTSpecial Weather StatementOUNBryan27 min
May 2, 1:50 AM CDTSpecial Weather StatementOUNKingfisher25 min
May 2, 2:00 AM CDTSpecial Weather StatementOUNKay30 min
May 2, 2:00 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills45 min
May 2, 2:10 AM CDTSpecial Weather StatementOUNRoger Mills35 min
May 2, 2:27 AM CDTSpecial Weather StatementOUNGarfield33 min
May 2, 2:28 AM CDTSpecial Weather StatementOUNGarfield32 min
May 2, 2:35 AM CDTSpecial Weather StatementOUNKay25 min
May 2, 2:59 AM CDTSpecial Weather StatementOUNEllis31 min
May 2, 3:19 AM CDTRed Flag WarningOUNHarmon17 hr
May 2, 3:53 AM CDTSpecial Weather StatementOUNNoble37 min
May 2, 4:00 AM CDTSpecial Weather StatementOUNEllis30 min
May 2, 4:59 AM CDTSpecial Weather StatementOUNDewey31 min
May 2, 5:28 AM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey32 min
May 2, 5:43 AM CDTSpecial Weather StatementOUNCanadian, Kingfisher32 min
May 2, 6:05 AM CDTSpecial Weather StatementOUNBlaine40 min
May 2, 6:43 AM CDTSpecial Weather StatementOUNCanadian, Kingfisher, Logan, Oklahoma47 min
May 2, 7:49 AM CDTSpecial Weather StatementOUNAtoka26 min
May 2, 7:51 AM CDTSpecial Weather StatementOUNAtoka24 min
May 2, 8:00 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan45 min
May 2, 8:13 AM CDTSpecial Weather StatementOUNAtoka32 min
May 2, 8:23 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, McClain, Oklahoma3 hr
May 2, 8:26 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal49 min
May 2, 8:45 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma30 min
May 2, 10:31 AM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole3 hr
May 2, 10:41 AM CDTAreal Flood AdvisoryOUNPottawatomie3 hr
May 2, 2:48 PM CDTSpecial Weather StatementOUNWoods27 min
May 2, 2:55 PM CDTSpecial Weather StatementOUNWoods35 min
May 2, 3:02 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward43 min
May 2, 3:24 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods51 min
May 2, 3:30 PM CDTTornado WarningOUNAlfalfa, Major45 min
May 2, 3:35 PM CDTSpecial Weather StatementOUNBlaine25 min
May 2, 3:44 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher46 min
May 2, 3:45 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Major45 min
May 2, 3:53 PM CDTTornado WarningOUNBlaine, Kingfisher11 min
May 2, 4:03 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Kingfisher, Major42 min
May 2, 4:15 PM CDTTornado Warning Tornado observedOUNBlaine, Kingfisher45 min
May 2, 4:16 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant44 min
May 2, 4:35 PM CDTSpecial Weather StatementOUNCaddo25 min
May 2, 4:36 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Logan, Major, Noble39 min
May 2, 4:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Canadian, Kingfisher, Logan34 min
May 2, 4:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady47 min
May 2, 4:43 PM CDTTornado WarningOUNGarfield32 min
May 2, 4:47 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay43 min
May 2, 4:50 PM CDTSpecial Weather StatementOUNComanche25 min
May 2, 5:16 PM CDTSevere Thunderstorm WarningOUNCanadian, Garfield, Kay, Kingfisher, Logan, Noble and 2 more44 min
May 2, 5:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady39 min
May 2, 5:28 PM CDTSevere Thunderstorm WarningOUNKay, Noble47 min
May 2, 5:32 PM CDTFlash Flood WarningOUNCanadian, Kingfisher, Logan3 hr
May 2, 5:37 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma53 min
May 2, 5:43 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Garfield, Grady, Kay and 9 more5 hr
May 2, 5:55 PM CDTSevere Thunderstorm WarningOUNCanadian, Lincoln, Logan, Noble, Oklahoma, Payne50 min
May 2, 5:55 PM CDTTornado WarningOUNGrady, McClain50 min
May 2, 6:17 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 1 more43 min
May 2, 6:20 PM CDTTornado WarningOUNPayne25 min
May 2, 6:35 PM CDTTornado WarningOUNCleveland, McClain, Pottawatomie40 min
May 2, 6:40 PM CDTTornado WarningOUNPayne15 min
May 2, 6:43 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma, Payne47 min
May 2, 6:45 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Grady45 min
May 2, 6:54 PM CDTSevere Thunderstorm WarningOUNCaddo, Cleveland, Garvin, Grady, McClain, Oklahoma and 1 more51 min

Nearby

Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.